MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC CC FEMORAL SIZE 4, RIGHT
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants medical product(s): (b)(4) 02-010-06-0541 - logic post.Aug.Block size 4, 5mm; (b)(4) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(4) 02-012-60-1212 - logic stem ext 12mm x 120mm; (b)(4) 02-012-60-1612 - logic stem ext 16mm x 120mm; (b)(4) 02-012-61-6000 - logic offset stem ext coupler 6mm; (b)(4) 200-02-38 - three peg patella 38mm; (b)(4) 208-06-04 - cc distal fem augment sz 4, 10mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Legal case - (b)(6) (b)(4).Related case (b)(4) (b)(4).Email from legal: per a report from the legal department, the patient had an initial right knee implanted on (b)(6) 2013.The patient had two revisions of the right knee (b)(6) 21 and (b)(6) 22 ***all 3 op reports are attached.Op report (b)(6) 2022.Pre & post op diagnosis: failed total right knee replacement indications: patient had severe pain due to failed aseptic loosening of total right knee replacement.Pt has failed conservative treatment and wished to undergo operative intervention.Risks, benefits, and alternatives discussed with patient.Despite potential risks, they wished to proceed with the operative intervention.Intraoperative findings: loose femoral implant - removed easily with minimal bone loss but concerned for bone quality distal femur.I elected to sue femoral cone.Tibial implant was very solid and well fixed - backslap device and osteotomes were used but stem would not budge - cortical window distal to the stem allowed me to hit the stem tip and knock it out retrograde.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.5974191 02-010-06-0340 - logic cc femoral size 4, right.Pma-510k: k150890.Concomitants: (b)(4) 02-012-65-4013 - logic cc tib insert size 4, 13mm; note: the serial number (b)(4) is not affected by the recall; (b)(4) 02-010-06-0541 - logic post.Aug.Block size 4, 5mm; (b)(4) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(4) 02-012-60-1212 - logic stem ext 12mm x 120mm; (b)(4) 02-012-60-1612 - logic stem ext 16mm x 120mm; (b)(4) 02-012-61-6000 - logic offset stem ext coupler 6mm; (b)(4) 200-02-38 - three peg patella 38mm; (b)(4) 208-06-04 - cc distal fem augment sz 4, 10mm.
 
Additional Manufacturer Narrative
Associated mfr # 1038671-2024-05006.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening.The reported prosthesis wear and femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC FEMORAL SIZE 4, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16725637
Report Number1038671-2023-00660
Device Sequence Number12791311
Product Code JWH
UDI-Device Identifier10885862265722
UDI-Public10885862265722
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2024
Device Model NumberLOGIC CC FEMORAL SIZE 4, RIGHT
Device Catalogue Number02-010-06-0340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale